# SDR ASAA2015041911413

- Difficulty date: April 19, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 28,585 hours, 8,729 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Control Unit
- Part number: 3012803
- Part serial: 2590
- Condition: Malfunctioned
- Location: Fuel Qty
- Part time: 28,595 hours, 8,733 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL QTY LT MAIN FLUCTUATES BY MAX OF 700 FMC FUEL PREDICTIONS OF BELOW EXPECTED QTY'S.  ACFT GROUNDED.  ACCOMPLISHED FUEL TRANSFER FROM CENTER TACK TO LT WING REF MM 28-26-00-650-802. TRANSFERRED FROM LT WING TO CENTER TANK.  NO FAULTS NOTED. VERY STEADY READINGS.  PERFORMED RESISTANCE READINGS AND PLUG INSPECTION, ALL PINS ARE SEATED CORRECTLY.  NO FAULTS FOUND.  REMOVED AND INSTALLED NEW FQIS UNIT REF 28-41-81/401. PERFORMED SYS OPS TEST REF 28-41-00-710-801. SYS CKS NORMAL. FQIS GROUND TEST PASSED. NO FAULTS WERE PREVIOUSLY LOGGED AND NO FAULT HISTORY LOGGED.
